# SDR A6WA202012187467

- Difficulty date: December 17, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 41,476 hours, 39,366 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310329
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDEWALL SEAT TRACK FROM FS 559 TO FS 559+64 CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RT SIDEWALL SEAT TRACK FROM FS 559 TO FS 559+64.
